# SDR RAIA00806010

- Difficulty date: June 12, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900201
- Condition: Inoperative
- Location: Nlg
- Part time: 23,274 hours, 23,274 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3518 - BDL - NLG DID NOT RETRACT AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED NLG UPLOCK BOX.  (S)
